... Please help???
It depends on the dose you were taking/length of treatment/how Tramadol was discontinued/when you took your last dose... if you can provide more information we can try better to help you... in the mean time, Nightnurse can be used (short term) if you have insomnia, something like Cyclizine for nausea, Paracetamol to help with sweats and pain releif, Motilium (for example) if you are getting stomach cramps. Immodium can be taken if you are experiencing diarrhoea. It really does help to get outside each day for a walk, even if you don't feel like it. You shouldn't drink caffeine after midday, and stay hydrated, drink plenty of water. I hope you are feeling better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 3 answers
Posted 17 Jan 2012 • 17 answers
Posted 1 Mar 2012 • 1 answer
Posted 11 Sep 2013 • 1 answer
Posted 28 Sep 2013 • 2 answers